Vol. 9, No. 1, 2009

Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Groups with a root group datum
5–77

Pierre-Emmanuel Caprace and Bertrand Rémy

A course on Moufang sets
79–122

Tom De Medts and Yoav Segev

Developments in finite Phan theory
123–175

Ralf Köhl

A non-abelian representation of the dual polar space $DQ(2n,2)$
177–188

Kamal Lochan Patra and Binod Kumar Sahoo

Finite BN-pairs of rank 2, I
189–202

Koen Thas